R K  Sharma
R K Sharma
Professor of Mathematics, Indian Institute of Technology Delhi
Verified email at maths.iitd.ac.in - Homepage
Title
Cited by
Cited by
Year
Units In Z2(C2 ื D∞)
RK Sharma, P Yadav, K Joshi
International Journal of Group Theory 1 (4), pp. 33-41, 2012
63*2012
Some new classes of permutation trinomials over finite fields with even characteristic
R Gupta, RK Sharma
Finite Fields Appl. 41, 89-96, 2016
572016
A first approach on an RGB image encryption
M Kumar, DC Mishra, RK Sharma
Optics and laser engineering 54, 27-34, 2014
532014
Lie centrally metabelian group rings
RK Sharma, JB Srivastava
Journal of Algebra 151 (2), 476-486, 1992
341992
The Unit Group of FA4
RK Sharma, JB Srivastava, M Khan
Pub.Math. Debrecen 71 (1-2), 21-26, 2007
322007
Lie Ideals in Group Rings
RK Sharma, JB Srivastava
J. Pure and Appl. Algebra 63, 67-80, 1990
321990
The unit group of FS 4
M Khan, RK Sharma, JB Srivastava
Acta Mathematica Hungarica 118 (1), 105-113, 2008
302008
The Unit Group of FS3
RK Sharma, JB Srivastava, M Khan
Acta Math. Acad. Paed. Nyireg.(AMPAN) 23 (2), 129- 142, 2007
292007
A note on Lie nilpotent group rings
RK Sharma, V Bist
Bulletin of the Australian Mathematical Society 45 (3), 503-506, 1992
291992
Analyzing Discrete Time D-BMAP/G/1/N Queue with Single and Multiple Vacations
SK Samanta, UC Gupta, RK Sharma
European J. Oper. Res. 182, 321-339, 2007
272007
Identity-based cryptography techniques and applications (a review)
D Anand, V Khemchandani, RK Sharma
2013 5th International Conference and Computational Intelligence and …, 2013
232013
Discrete-Time Single-Server Finite-Buffer Queues under Discrete Markovian Arrival Process with Vacations
UC Gupta, SK Samanta, RK Sharma, ML Chaudhry
Performance Evaluation 64, 1-19., 2007
232007
Multi-layer security of color image based on chaotic system combined with RP2DFRFT and Arnold Transform
DC Mishra, RK Sharma, S Suman, A Prasad
Journal of information security and applications 37, 65-90, 2017
222017
Threshold Visual Secret Sharing based on Boolean Operations
S Kumar, RK Sharma
Security and Communication Networks 7 (3), 653–664, 2014
222014
Lie solvable rings
RK Sharma, JB Srivastava
Proceedings of the American Mathematical Society 94 (1), 1-8, 1985
221985
The Analysis of a Finite- Buffer General Input Queue with Batch Arrival and Exponential Multiple Vacations
K Sikdar, UC Gupta, RK Sharma
Int. J. Op. Res 3 (1/2), 219-234, 2008
202008
Identities related to generalized derivation on ideal in prime rings
SK Tiwari, RK Sharma, B Dhara
Beitr Algebra Geom, DOI 10.1007/s13366-015-0262-6 (2015), 2015
192015
Multiplicative (generalized)-derivation in semiprime rings
SK Tiwari, RK Sharma, B Dhara
Beitr Algebra Geom 58 (1), 2017
172017
Security of color image data designed by public-key cryptosystem associated with 2D-DWT
DC Mishra, RK Sharma, M Kumar, K Kumar
Fractals DOI: 10.1142/S0218348X1450011X (2014), 2014
172014
Derivations with Annihilator Conditions in Prime Rings
B Dhara, RK Sharma
Pub.Math. Debrecen 71 (1-2), 11-20, 2007
172007
The system can't perform the operation now. Try again later.
Articles 1–20